# SDR T17A201604044012

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N498TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK601
- Aircraft time: 3,895 hours, 2,888 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Not Reported
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & SELECTING LG UP, THE LG IN TRANSIT LIGHT REMAINED ILLUMINATED, & THE FLIGHT CREW COULD HEAR THAT THE GEAR WAS NOT UP & LOCKED.  CREW DETERMINED THAT DUE TO THE PRESENT ICE ACCUMULATION THAT IT WAS AN EMER &  ELECTED TO RETURN TO THE AIRPORT INSTEAD OF REMAINING IN THE MODERATE ICING CONDITIONS IN THAT CONFIGURATION.  CREW SELECTED LG DOWN, OBTAINED ALL THREE GREEN GEAR DOWN INDICATIONS, & IN TRANSIT LIGHT EXTINGUISHED.  ACFT LANDED WITHOUT FURTHER INCIDENT.
